# SDR KPVA200035

- Difficulty date: November 7, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410165001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1225 - MKK - EMERGENCY LIGHTS CAME ON DURING FLIGHT.  RESET, CAME ON AGAIN (3-4 TIMES).  CAME ON AGAIN DURING TAXI TO TERMINAL.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL BOX, IAW DHC-8 MM 33-51-00, PATES 201-202.  SYSTEM OPERATIONAL TESTED, AIRCRAFT RETURNED TO SERVICE.  (M)
